| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron 300 series g310, they allege that they have intermittent water spray and handpiece is overheating no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Hpc lot # - 11220 st lot # - 202303 the hpc harness pin was pushed back, had no contact with hpc, thereby restricting water flow and causing intermittent vibrations, open water solenoid, cannot hold pressure, debris in water filter.Damaged parts have been have been replaced, unit have been repaired, calibrated and tested to factory's specs.No other faults found.